# SDR AALA202109085145

- Difficulty date: September 6, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 14,595 hours, 6,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 14c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT LOOSE AT SEAT 14C. REPLACED LIGHT ASSEMBLY WITH SERVICEABLE UNIT IAW CMM 25-23-67, OPS CHECK GOOD.
